| Model Number |
CNWTT3 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Visual Disturbances (2140); Halo (2227)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A facility representative reported that following an intraocular lens (iol) implant procedure, the patient was unable to tolerate halos.The iol was exchanged for unspecified lens.Clinical reason for explant mentioned as dysphotopsia.Additional information has been requested.
Additional Manufacturer Narrative
The product was not returned for analysis.The root cause for the reported complaint could not be determined.The instructions for use (ifu) states that some visual effects may be expected due to the superposition of focused and unfocused multiple images.These may include some perception of halos, radial lines around point sources of light(starbursts) under night-time conditions, or glare, as well as other visual symptoms.As with other multifocal intraocular lenses (iols), there is a possibility that visual symptoms may be significant enough that the patient will request explant of the multifocal iol.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).